RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1614–1619 (Mi de3798)  

Ordinary Differential Equations

Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a Banach space

V. E. Slyusarchuk

Novopolotsk Polytechnic Institute

Full text: PDF file (516 kB)

Bibliographic databases:
UDC: 517.929
Received: 11.10.1976

Citation: V. E. Slyusarchuk, “Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a Banach space”, Differ. Uravn., 15:9 (1979), 1614–1619

Citation in format AMSBIB
\Bibitem{Sly79}
\by V.~E.~Slyusarchuk
\paper Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a Banach space
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1614--1619
\mathnet{http://mi.mathnet.ru/de3798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548237}
\zmath{https://zbmath.org/?q=an:0419.34074}


Linking options:
  • http://mi.mathnet.ru/eng/de3798
  • http://mi.mathnet.ru/eng/de/v15/i9/p1614

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019